# SDR AALA202406031908

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 40,659 hours, 15,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R IS SHOWING LOW PRESSURE ON THE FLIGHT ATTENDANT PANEL. SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00. NO LEAKS NOTED.
